... enjoying drinking on weekends but now I feel like I should avoid alcohol completely even though my Neuro says I can continue living my life as I always did
Hi, Drugs.com says this: "Interferon beta-1a may cause liver problems, and using it with other medications that can also affect the liver such as ethanol may increase that risk. You should avoid or limit the use of alcohol while being treated with these medications. Call your doctor immediately if you have fever, chills, joint pain or swelling, unusual bleeding or bruising, skin rash, itching, loss of appetite, fatigue, nausea, vomiting, abdominal pain, dark urine, pale stools, and/or yellowing of the skin or eyes, as these may be signs and symptoms of liver damage. Talk to your doctor or pharmacist if you have any questions or concerns. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor."
I would take this information to your neurologist and ask again for their opinion...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Dec 2009 • 1 answer
Posted 14 Jul 2010 • 1 answer
Posted 4 Jul 2017 • 0 answers
Posted 13 Nov 2017 • 0 answers
Posted 14 days ago • 0 answers